# SDR PLGA990301A

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334BE
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 0058T80P03
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-PHL - FLT 6433 - AFTER TAKEOFF, LEFT AIRVALVE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ANTI-ICE START BLEED VALVE (P/N 0058T80P03, S/N COMD0506) AND THE BLEED AIR SHUTOFF VLV (P/N 5056T88P01, S/N AFX10598).  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
